# SDR HALA0800611

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 84,667 hours, 16,231 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Flush Motor
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO LAX - ALL LAVATORY FLUSH MOTORS INOP.  AIRPLANE WAS 16000 FEET OR ABOVE.  FOUND TANKS LIGHTS ILLUMINATED AT AFT ATTENDED PNL.  SERVICED AND RESERVICE IAW AMM 12-17-01.  OPS CHECK NORMAL.  OK FOR SERVICE.
